It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Myositis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2006, 10:16 PM   #1
Newbie
(female)
 
Join Date: Sep 2006
Location: Oregon
Posts: 9
tmjtrans HB User
newly diagnosed with dermatomyositis and have questions...

I was diagnosed the end of August with dermatomyositis. I have been on 80 mg of Prednisone since and started 50 mg of Imuran 10 days ago. Since starting the Imuran I have had significant swelling of my extremities and increased muscle weakness. I am wondering if this could be a reaction to the Imuran. I was getting a little stronger until I started it. Doctor says stay the course, but I just keep getting worse. Any ideas? suggestions? Do you think it could be a reaction to the Imuran?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help - Just diagnosed with Dermatomyositis BluBird Myositis 18 04-04-2012 02:26 PM
Hi! Im newly diagnosed with Dermatomyositis String Myositis 7 12-04-2009 04:18 AM
juvenille dermatomyositis serinity Myositis 15 10-29-2008 06:09 PM
Newly diagnosed and lost HeatherJC1 Multiple Sclerosis 7 08-10-2008 12:49 PM
Newly diagnosed - need help lin14534 Diabetes 5 09-24-2007 02:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!